| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Corneal Perforation (1792)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of procedure # (b)(6) shows eye movement throughout the procedure.Eye movement can cause or contribute to the reported full thickness arcuate incision.Recommend reviewing proper docking and locking technique.System functioned as designed.The wound was hydro sealed and patient is doing well post op.No further clinical follow-up required.
Event or Problem Description
On (b)(6) 2026, while cas was onsite for surgery support, doctor ((b)(6)) reported that for procedure id # (b)(6), it was noted ak #2 was full thickness after opening.